# SDR USAA950848

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812186
- Condition: Corroded
- Location: Bs 989
- Part time: 27,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUT PLATE HOLES, LOWER SIDE INTERCOSTAL BS 989 RBL 17.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REPLACED INTERCOSTAL, REPAIRED PER SRM 51-30-02.  (M)
